# SDR ABXA030377

- Difficulty date: September 17, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 60,922 hours, 62,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: SR095302527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT UPPER DOOR STOP A3, HAD CRACK FROM STOP HOLE TOWARDS DOOR OPENING APPROXIMATELY .1875 INCH LONG.  REPAIRED AREA IAW DC-9 SRM AND EA 53100131-001.
